I have had spinal meningitis (virul) twice years ago I do know it stays in your system. I have been on meds for nerve damage in my lower back and left left leg for about 3 years now. Last year I started getting panic attacks so the meds I take are cymbalta, tramadol, ativan, 800mg Ibuprophin,and prilosec. I do get cold sores and have for over 20 years, so I take veltrex for them. My question is 5 days ago I was having problems going to the bathroom so I took citrate, then a supository, and did an enima it took 6 hours for anything to happen, now I am getting bad headaches and pain in my legs like as if they fell asleep, if I kneel down it feels like I am cutting off my circulation, my back is in much pain the upper part, I have pain in all my joints, when I close my fingers they are very tight feeling. What does this sound like?
Since you have a history of Meningitis and still on medicines it is difficult to comment without examining you.Numbness and joint pain can be due to various reasons as Generalized bodyache,increased BP etc.
Consider visiting a Physician for evaluation.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Cold, Flu and Viral Infections , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.